# SDR SWIA200312439

- Difficulty date: September 20, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 11,451 hours, 16,559 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Part serial: 0134
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,434 hours, 10,766 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON FLAP RETRACTION AFTER TAKEOFF, FLAPS HAD DISAGREEMENT.   IB  WOULD NOT RETRACT INITIALLY. AFTER APPROXIMATELY 1 MIN, IB FLAPS RETRACTED.   AFTER LANDING, FLAPS WOULD NOT RETRACT BEYOND 5-10 DEGREES WITH DISAGREEMENT ALL FLAPS.  REMOVED AND REPLACED FCU IAW EMB MM 27-50-06. OPS CHECK GOOD.
